Étude numérique des oscillations des systèmes semi-linéaires 3x3
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 32 (1998) no. 7, p. 789-815
@article{M2AN_1998__32_7_789_0,
     author = {Gibel, P.},
     title = {\'Etude num\'erique des oscillations des syst\`emes semi-lin\'eaires $3 x 3$},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {32},
     number = {7},
     year = {1998},
     pages = {789-815},
     zbl = {0924.65091},
     mrnumber = {1654440},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1998__32_7_789_0}
}
Gibel, P. Étude numérique des oscillations des systèmes semi-linéaires $3 x 3$. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 32 (1998) no. 7, pp. 789-815. http://www.numdam.org/item/M2AN_1998__32_7_789_0/

[1] W. Blaschke, G. Bol, Geometrie der Gewebe, Springer-Verlag, 1937. | JFM 64.0727.03 | Zbl 0020.06701

[2] B. Engquist, T. Y. Hou, Particle method approximation of oscillatory solutions to hyperbolic differential equations, SIAM, J. Numer. Anal., 1989, 289-319. | MR 987391 | Zbl 0675.65093

[3] J. L. Joly, J. Rauch, Non linear high frequency hyperbolic waves, Collection Nonlinear hyperbolic equations and field theory, 1990, 121-143. | Zbl 0824.35077

[4] J. L. Joly, J. Rauch, High frequency semi-linear oscillations, in Wave motion, Theory, Modelling and Computation, Springer Verlag, 1986, 202-216. | MR 920836 | Zbl 0703.35103

[5] J. L. Joly, G. Metivier, J. Rauch, Resonant one dimensionnal nonlinear geometric optics, J. Funct. Anal. 114, 1993, 106-231. | MR 1220985 | Zbl 0851.35023

[6] J. L. Joly, G. Metivier, J. Rauch, Coherent and focusing multidimensional nonlinear geometric optics, Preprint. | MR 1305424

[7] J. L. Joly, G. Metivier, J. Rauch, Generic rigorous asymptotic expansions for weakly non-linear multidimensional oscillatory waves, Duke Math. J. 70, 1993, 373-404. | MR 1219817 | Zbl 0815.35066

[8] A. Majda, R. Rosales, Resonantly interacting weakly non linear hyperbolic waves 1 : a single space variable, Stud. Appl. Math. 71, 1987. | Zbl 0572.76066

[9] A. Majda, R. Rosales, Schoembeck, A canonical System of integrodifferential equations arising in resonant nonlinear acoustics, Stud. Appl. Math. 79, 1988, 263-270. | Zbl 0669.76103

[10] G. B. Whitam, Linear and non linear waves, Wiley, 1974. | Zbl 0373.76001

[11] P. Gibel, Étude numérique d'indes oscillantes non linéaires, Thèse Université Bordeaux I.